Global attractivity in a periodic competition system with feedback controls. (English) Zbl 0859.34061

The author considers a periodic competition model with delay and feedback controls. Using techniques involving differential inequalities and a Lyapunov function, the author establishes some sufficient conditions for the existence of a globally asymptotically stable periodic solution.
Reviewer: J.Wu (North York)


34K20 Stability theory of functional-differential equations
92D25 Population dynamics (general)
93D15 Stabilization of systems by feedback
34C25 Periodic solutions to ordinary differential equations
Full Text: DOI


[1] M.A. Aizerman and F.R. Gantmacher. Absolute Stability of Regulator Systems (Translated from Russian). Holden Day, San Francisco, 1964.
[2] C. Corduneanu. Almost Periodic Functions. Interscience, New York, 1968. · Zbl 0175.09101
[3] C. Corduneanu. Integral Equations and Stability of Systems. Academic Press, New York, 1973. · Zbl 0273.45001
[4] K. Gopalsamy. Globally Asymptotical Stability in a Periodic Lotka-Valterra System.J. Austral Math. Soc. (Ser. B), 1985, 27: 66–72. · Zbl 0588.92019 · doi:10.1017/S0334270000004768
[5] K. Gopalsamy. Globally Asymptotical Stability in a Periodic Integrodifferential System.Tôhoku Mathematical Journal (2nd Ser.), 1985, 3: 323–332. · Zbl 0587.45013 · doi:10.2748/tmj/1178228645
[6] K. Gopalsamy. Persistence in Periodic and Almost Periodic Lotka-Volterra Systems.J. Math. Biology, 1984, 21: 145–148. · Zbl 0548.92016 · doi:10.1007/BF00277666
[7] A. Halanay. Differential Equations; Stability, Oscillations, Time Lags. Academic Press, New York, 1966. · Zbl 0144.08701
[8] J.P. LaSalle and S. Lefschetz. Stability by Lyapunov’s Direct Method. Academic Press, New York, 1961.
[9] S. Lefschetz. Stability of Nonlinear Control System. Academic Press, New York, 1965. · Zbl 0136.08801
[10] T. Yoshizawa. Stability Theory and the Existence of Periodic Solutions and Almost Periodic Solutions. Applied Mathematical Sciences, Vol. 14, Springer-Verlag, New York, 1975. · Zbl 0304.34051
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.